# SDR EY2R2012080106221

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: General aviation
- Aircraft: N350SQ
- Make and model: Cessna 152
- Aircraft serial: 15285152
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FOR AD 2010-04-05, FOUND HUB CRACK IN THE PROCESS OF COMPLYING WITH AD.  FLIGHT SCHOOL, PROPELLER WAS INSTALLED ON MULTIPLE AIRCRAFT, TOTAL TIME UNKNOWN.
